# SDR ABXA9500687

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT GEAR UNSAFE LIGHT INOP DURING RETRACTION AND EXTENTION.  TESTED OK, RECYCLED GEAR AND PROBLEM REMAINED.  REPLACED DOWNLOCK SWITCH ON LEFT GEAR.  POSITION AND WARNING SYSTEM OPS CHECKED GOOD IAW DC-9 MM 32-60-00.  PIN RETENTION POOR ON PINS 5 AND 7 OF PLUG P1-130.  REPLACED PINS 5 AND 7 ON PLUG PER WDM 32-61-00, OPS CHECK WAS GOOD.
